Table of Contents Author Guidelines Submit a Manuscript
Journal of Theoretical Medicine
Volume 3, Issue 3, Pages 191-211
http://dx.doi.org/10.1080/10273660108833074

A Model of Dispersion in Perifusion Systems

Biomathematics Research Centre, Department of Mathematics & Statistics, University of Canterbury, Private Bag 4800, Christchurch, 1, New Zealand

Received 4 September 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Paul R. Shorten and David J. N. Wall, “A Model of Dispersion in Perifusion Systems,” Journal of Theoretical Medicine, vol. 3, no. 3, pp. 191-211, 2001. https://doi.org/10.1080/10273660108833074.